# SDR S2YA02047

- Difficulty date: November 25, 2002
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- Engine: Pwa PT6*
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF OF FLIGHT 1371 MKE-LSE THE CREW NOTICED AT THE 80 KNOT CALLOUT THAT THE AIRSPEEDS DID NOT MATCH.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MECHANIC INSPECTED THE AIRSPEEDS WITH THE PITOT STATIC TEST BOX AND FOUND A 5 KNOT SPLIT AT VARIOUS SETTINGS.  MECHANIC SWAPPED THE AIRSPEED INDICATORS, TESTED THE SYSTEM AGAIN WITH NO SPLIT NOTED.  MECHANIC RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER DEFECTS.
